Show simple item record

Points of bounded height on equivariant compactifications of vector groups, I

dc.contributor.authorChambert-Loir, Antoine
dc.contributor.authorTschinkel, Yuri
dc.date.available2008-07-22T09:04:54Z
dc.date.available2008-10-29T19:56:04Z
dc.date.issued2000
dc.identifier.citationChambert-Loir, Antoine; Tschinkel, Yuri (2000): Points of bounded height on equivariant compactifications of vector groups, I - Compositio mathematica; Vol. 124, Nr. 1, p. 65-94
dc.identifier.urihttp://resolver.sub.uni-goettingen.de/purl?goescholar/2720
dc.format.mimetypeapplication/pdf
dc.language.isoeng
dc.rightsopenAccess
dc.rights.urihttp://goedoc.uni-goettingen.de/goescholar/License_Goedoc_2009_03.txt
dc.subjectMathematik: Allgemeines
dc.subject.ddc510
dc.titlePoints of bounded height on equivariant compactifications of vector groups, I
dc.typejournalArticle
dc.subject.gokEAA 020
dc.subject.bk31
dc.identifier.doi10.1023/A:1002431622732
dc.type.versionacceptedVersion
dc.identifier.ppn515478091
dc.bibliographicCitation.volume124
dc.bibliographicCitation.issue1
dc.bibliographicCitation.firstPage65
dc.bibliographicCitation.lastPage94
dc.type.subtypejournalArticle
dc.relation.isnodouble2673
dc.relation.isnodouble2684
dc.description.statuspeerReviewed
dc.bibliographicCitation.journalCompositio mathematica


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record